# SDR ASOA2014011509760

- Difficulty date: December 30, 2013
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 28,399 hours, 25,931 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND SEGMENT OF SEAT TRACK AT LBL 9.0 BS 409 - 409+112 CORRODED.    REMOVED SEGEMENT OF SEAT TRACK IAW AMM 53-01-11-000-802.  INSTALLED NEW SEGMENT OF SEAT TRACK IAW AMM 53-01-11-400-802.
